Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 5, Pages 786–791 (Mi zvmmf3456)  

Scientific communications

Orthogonal projections and solution of algebraic Riccati equations

F. A. Aliev, B. A. Bordyug, V. B. Larin

Baku, Kiev

Full text: PDF file (677 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:3, 104–108

Bibliographic databases:

UDC: 519.6:517.977
MSC: 65F30
Received: 03.03.1988
Revised: 30.07.1988

Citation: F. A. Aliev, B. A. Bordyug, V. B. Larin, “Orthogonal projections and solution of algebraic Riccati equations”, Zh. Vychisl. Mat. Mat. Fiz., 29:5 (1989), 786–791; U.S.S.R. Comput. Math. Math. Phys., 29:3 (1989), 104–108

Citation in format AMSBIB
\Bibitem{AliBorLar89}
\by F.~A.~Aliev, B.~A.~Bordyug, V.~B.~Larin
\paper Orthogonal projections and solution of algebraic Riccati equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 5
\pages 786--791
\mathnet{http://mi.mathnet.ru/zvmmf3456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1005100}
\zmath{https://zbmath.org/?q=an:0683.65028}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 3
\pages 104--108
\crossref{https://doi.org/10.1016/0041-5553(89)90154-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3456
  • http://mi.mathnet.ru/eng/zvmmf/v29/i5/p786

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:196
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021